# SDR DALA1233980939

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 60,755 hours, 45,936 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 591214185
- Condition: Cracked
- Location: Bs 1465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PSV, CRACKS WERE FOUND ON THE FUSELAGE TO VERTICAL STABILIZER ATTACH ANGLE NEAR BS 1465.  THE ATTACH ANGLE WAS REPAIRED IN ACCORDANCE WITH ER/A 50813-14REV. O
